# SDR DL78K030084

- Difficulty date: January 23, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 3,533 hours, 4,467 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: D00754
- Condition: Failed
- Location: E & E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 25 DEG ON FINAL WOULD NOT RAISE OR LOWER.  T/S PER FIM FAULTS 27-52260 LEG 0 FAULTS 27-53280 LEG2 - 17 CHECKS EXC VOLTAGE INPUT VAC.  REPLACED FSEU CHECKS NORMAL.  PER AMM FSEU CHECKS NORMAL.  RAN FLAPS PER AMM, ALL CHECKS NORMAL.  FLAP LOAD RELIEF AND T/E SKEW CHECKS NORMAL PER AMM.
